Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
References
52.
M. A. Herrero, A. A. Lacey and J. J. L. Velázquez
Blow-up under oscillatory boundary conditions
Asymptotic Anal., 9(1):1--22
1994
51.
J. J. L. Velázquez
Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow
Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 21(4):595--628
1994
50.
Miguel A. Herrero and Juan J. L. Velázquez
Explosion de solutions d'équations paraboliques semilinéaires supercritiques
C. R. Acad. Sci. Paris Sér. I Math., 319(2):141--145
1994
49.
J. J. L. Velázquez
On the dynamics of a closed thermosyphon
SIAM J. Appl. Math., 54(6):1561--1593
1994
48.
Eberhard Triesch, Walter Nolles and Jens Vygen
Die Einsatzplanung von Zementmischern und ein Traveling Salesman Problem
In Brigitte Werners and Roland Gabriel, editor,
page 15--22.
Publisher: Springer Berlin Heidelberg, Berlin, Heidelberg
1994
ISBN: 978-3-642-78998-4
47.
Juan J. L. Velázquez
Blow up for semilinear parabolic equations
Recent advances in partial differential equations (El Escorial, 1992) Volume 30 of RAM Res. Appl. Math.
page 131--145.
Publisher: Masson, Paris,
1994
46.
Avner Friedman and Juan J. L. Velázquez
A time-dependent free boundary problem modeling the visual image in electrophotography
Arch. Rational Mech. Anal., 123(3):259--303
1993
45.
M. A. Herrero and J. J. L. Velázquez
Blow-up behaviour of one-dimensional semilinear parabolic equations
Ann. Inst. H. Poincaré Anal. Non Linéaire, 10(2):131--189
1993
44.
J. J. L. Velázquez
Classification of singularities for blowing up solutions in higher dimensions
Trans. Amer. Math. Soc., 338(1):441--464
1993
43.
J. J. L. Velázquez
Estimates on the (n-1)-dimensional Hausdorff measure of the blow-up set for a semilinear heat equation
Indiana Univ. Math. J., 42(2):445--476
1993
42.
J. J. L. Velázquez
Global existence and quenching for a model of adiabatic shear band formation
Nonlinear Anal., 21(5):337--348
1993
41.
J. J. L. Velázquez
Local behaviour near blow-up points for semilinear parabolic equations
J. Differential Equations, 106(2):384--415
1993
Page:  
Previous | 1, ... , 37, 38, 39, 40, 41, ... , 43 | Next
Export as:
BibTeX, XML